Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 54, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 17, 2021, 3:59 PM MDT for Curry County, Quay County, New Mexico. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2021, 3:59 PM MDT (21:59 UTC)
- Expired
- May 17, 2021, 5:00 PM MDT
- In force
- 61 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Curry County, NM, Quay County, NM
The radar
The Cannon AFB radar (KFDX), 28 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 2:04 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.0 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1522 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -81 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
471
WUUS55 KABQ 172159 RRA
SVRABQ
NMC009-037-172300-
/O.NEW.KABQ.SV.W.0054.210517T2159Z-210517T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
359 PM MDT Mon May 17 2021
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southeastern Quay County in east central New Mexico...
Central Curry County in east central New Mexico...
* Until 500 PM MDT.
* At 359 PM MDT, a severe thunderstorm was located 7 miles north of
Ranchvale, or 15 miles northwest of Clovis, moving north at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
southeastern Quay and central Curry Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
A Tornado Watch remains in effect until 1000 PM MDT for east central
New Mexico.
LAT...LON 3452 10327 3455 10346 3481 10348 3481 10330
3478 10314
TIME...MOT...LOC 2159Z 194DEG 13KT 3460 10335
HAIL...1.00IN
WIND...60MPH
$$
Guyer1 follow-up statement
047
WWUS55 KABQ 172219
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
419 PM MDT Mon May 17 2021
NMC009-037-172300-
/O.CON.KABQ.SV.W.0054.000000T0000Z-210517T2300Z/
Quay-Curry-
419 PM MDT Mon May 17 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHEASTERN QUAY AND CENTRAL CURRY COUNTIES...
At 419 PM MDT, a severe thunderstorm was located 10 miles south of
Grady, or 19 miles north of Clovis, moving north at 15 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Quay and central Curry Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM MDT for east central
New Mexico.
For your protection move to an interior room on the lowest floor of a
building.
Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.
&&
LAT...LON 3458 10324 3460 10346 3481 10348 3481 10330
3478 10314
TIME...MOT...LOC 2219Z 194DEG 13KT 3467 10333
HAIL...0.88IN
WIND...60MPH
$$
GuyerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 2:15 PM MDT, 1 hour 44 minutes earlier.
Area forecast discussion, May 17, 2:15 PM MDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 215 PM MDT Mon May 17 2021 .SYNOPSIS... A busy afternoon and evening is underway with severe storms, including a tornado and funnel cloud. Severe weather will continue into this evening, moving east across the eastern highlands and plains. Not only high winds and large hail are expected, but there could be isolated tornadoes. Things will quiet down by midnight. An upper level low will cross the CO/NM border Tuesday through Tuesday night. A downward trend in convection for Wednesday and Thursday, followed by an increase again for Friday and the weekend, including possible severe weather on the eastern plains each afternoon and evening. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)... Convection has begun across the northern mountains stretching down over the Sandia/Manzano Mountains with a few storms already being strong to severe. Focus for thunderstorm activity will steadily shift focus over the eastern plains, where visible satellite imagery is showing towering cumulus beginning to go up over eastern Lincoln, DeBaca, and Roosevelt Counties. There is higher boundary layer moisture across the eastern plains where dewpoints range from the 40s to mid-50s. A capping inversion will steadily erode, allowing convection to tap into 1500-2500 J/kg of MLCAPE to support vigorous updrafts. Meanwhile, bulk shear values of 40-50kts will support organized supercell development where hail and damaging winds will be the main threats. Also cannot rule out a stray tornado this afternoon either, especially given a landspout/tornado and funnel cloud have already been observed. Storm activity will generally move over the northeastern quadrant of the state by late day and evening, with a few strong to severe storms. Convection will taper off late evening and overnight. An upper low currently over northern AZ will move west to east over southern CO overnight with shower activity favoring the northern mountains heading into Tuesday morning. Tuesday will see a slight cooling thanks to this system and northwesterlies filling in across much of the forecast area. Showers will expand across the northern half of the state Tuesday afternoon, with a stray thunderstorm. No severe weather is expected for Tuesday afternoon, but cannot rule out a stray storm producing erratic gusts and some small hail. LONG TERM...(WEDNESDAY THROUGH MONDAY)... The slow-moving storm will finally lose it's grip on NM Wednesday as it heads northeast. There will be lingering showers and storms over the north. A weak ridge of high pressure will build over us later Wednesday then exit to the east later Thursday. Thursday may be the only rain free day we have this week and weekend. By Friday an upstream storm will be brewing and will impact NM through the weekend. It's a long ways out but we could see severe weather on each afternoon and evening Friday through Sunday. && .FIRE WEATHER... Spotty elevated to critical fire weather will reach southern portions of the forecast area this afternoon. The main concern will be strong to severe thunderstorms over the northeastern half of the state producing erratic outflow and sudden wind shifts, frequent lightning, locally heavy rainfall, and severe hail. This threat will steadily shift to the northeastern plains by late day into the evening. An upper low will cross north of the area, bringing in northwesterly transport winds, cooler temperatures, and overall good to excellent recoveries. A shortwave ridge will cross the state Wednesday with light prevailing winds, with southwest flow strengthening by the end of the week. This will bring drier air, steadily degrading recoveries across western NM each morning. A return of critical fire weather across western NM looks likely by Friday into the weekend. && .AVIATION... 18Z TAF CYCLE Aggravated cu development is beginning this hour along the central mtn chain, expected to expand over the eastern plains by 19Z and through the afternoon. Scattered strong to severe storms are expected across the eastern plains today in the area from K0E0-KCVN northward. Storms are expected to quickly move newd through the afternoon producing erratic gusty winds and frequent lightning. Severe hail and damaging winds could accompany any of the strong to severe storms from 21Z to 03Z over eastern NM. Isolated to scattered storms along and west of the Rio Grande will be on the dry side, still capable of producing erratic gusty winds during the mid to late afternoon period. Convection will taper off through the evening with light prevailing winds expected. Will need to watch for the potential for the return of MVFR/IFR cigs for some eastern plains terminals overnight. An upper low to the west today is expected to pass just north of NM Tuesday, bringing a nwly wind shift and showers across the northern mtns by the end of the TAF period. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 46 68 45 82 / 5 30 20 5 Dulce........................... 40 60 35 75 / 20 60 30 30 Cuba............................ 44 61 40 76 / 10 30 20 10 Gallup.......................... 41 69 41 79 / 10 20 20 5 El Morro........................ 38 66 40 74 / 10 20 20 10 Grants.......................... 40 68 40 78 / 10 20 20 10 Quemado......................... 41 68 43 76 / 10 20 20 10 Magdalena....................... 46 70 48 78 / 5 20 20 20 Datil........................... 42 67 44 74 / 5 20 20 20 Reserve......................... 40 72 42 81 / 10 40 20 10 Glenwood........................ 45 76 52 85 / 5 30 10 10 Chama........................... 37 53 33 68 / 30 80 30 50 Los Alamos...................... 44 61 43 72 / 10 50 20 20 Pecos........................... 41 64 40 72 / 10 40 20 30 Cerro/Questa.................... 37 57 38 65 / 40 80 30 50 Red River....................... 33 50 31 62 / 50 80 30 60 Angel Fire...................... 33 54 30 62 / 50 80 30 60 Taos............................ 38 61 35 71 / 30 70 20 40 Mora............................ 38 58 36 67 / 40 70 20 40 Espanola........................ 45 66 42 79 / 20 50 20 20 Santa Fe........................ 42 64 42 73 / 10 40 20 20 Santa Fe Airport................ 44 67 41 79 / 10 30 20 20 Albuquerque Foothills........... 51 70 50 80 / 10 20 20 10 Albuquerque Heights............. 51 71 50 81 / 10 20 20 10 Albuquerque Valley.............. 52 73 50 82 / 10 20 20 10 Albuquerque West Mesa........... 52 71 50 81 / 10 20 20 10 Belen........................... 50 75 49 83 / 5 20 20 10 Bernalillo...................... 50 73 48 83 / 10 20 20 10 Bosque Farms.................... 50 74 48 82 / 5 20 20 5 Corrales........................ 52 73 49 83 / 10 20 20 10 Los Lunas....................... 50 74 49 82 / 5 20 20 5 Placitas........................ 49 69 48 79 / 10 20 20 10 Rio Rancho...................... 51 72 49 82 / 10 20 20 10 Socorro......................... 52 78 52 85 / 5 20 20 10 Sandia Park/Cedar Crest......... 45 64 46 73 / 10 20 20 10 Tijeras......................... 45 67 46 77 / 10 20 20 10 Edgewood........................ 43 68 42 78 / 10 20 20 10 Moriarty/Estancia............... 41 68 41 79 / 10 20 20 10 Clines Corners.................. 42 64 41 72 / 10 30 20 10 Mountainair..................... 42 69 44 76 / 10 20 20 10 Gran Quivira.................... 43 70 44 75 / 5 20 20 10 Carrizozo....................... 51 74 50 80 / 0 20 20 10 Ruidoso......................... 45 67 47 74 / 0 20 20 10 Capulin......................... 41 62 39 66 / 90 80 40 40 Raton........................... 43 64 39 71 / 70 80 30 40 Springer........................ 45 66 38 71 / 60 70 20 40 Las Vegas....................... 41 62 38 69 / 30 60 20 30 Clayton......................... 47 68 46 71 / 80 70 50 30 Roy............................. 45 65 43 70 / 50 70 30 20 Conchas......................... 51 72 49 78 / 30 60 30 10 Santa Rosa...................... 49 72 48 78 / 20 40 20 5 Tucumcari....................... 51 74 51 81 / 40 30 30 10 Clovis.......................... 51 75 52 79 / 20 30 20 10 Portales........................ 54 76 53 81 / 10 20 10 5 Fort Sumner..................... 51 77 52 83 / 20 20 20 5 Roswell......................... 55 82 57 88 / 0 10 10 5 Picacho......................... 52 75 52 81 / 0 20 10 5 Elk............................. 49 73 50 81 / 0 20 10 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 17, 4:05 AM MDT, 11 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 405 AM MDT Mon May 17 2021 NMZ201>241-181000- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 405 AM MDT Mon May 17 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a risk of severe thunderstorms this afternoon and evening across the east central and northeast plains, where large hail, damaging winds and even isolated tornadoes are possible. Burn scar flooding is possible, mainly on the Ute Park burn area due to the potential for a couple rounds of storms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Rounds of strong to severe thunderstorms are possible Friday through the weekend, mainly from the central mountain chain east to the Texas border. Burn scar flooding is possible as well. Strong winds will impact western New Mexico Saturday and Sunday, when a Wind Advisory may be required. In addition, critical fire weather condtions are possible across far western New Mexico Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and evening for the east central and northeast plains due to severe thunderstorms. Contact local law enforcement or the National Weather Service at 1.888.386.7637 to report severe weather. 11
In the hours before
Special weather statement, May 17, 3:24 PM MDT, 35 minutes before
Special Weather Statement National Weather Service Albuquerque NM 324 PM MDT Mon May 17 2021 NMZ233-172200- Guadalupe County- 324 PM MDT Mon May 17 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GUADALUPE COUNTY UNTIL 400 PM MDT... At 324 PM MDT, Doppler radar was tracking a strong thunderstorm near Santa Rosa, moving north at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Santa Rosa, Santa Rosa Lake State Park and Colonias. This includes Interstate 40 between Mile Markers 263 and 279. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for east central New Mexico. LAT...LON 3479 10467 3483 10489 3512 10488 3508 10456 TIME...MOT...LOC 2124Z 189DEG 14KT 3489 10477 44
Special weather statement, May 17, 3:29 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
329 PM MDT Mon May 17 2021
NMZ214-215-172200-
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-
329 PM MDT Mon May 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN MIGUEL AND
SOUTHWESTERN MORA COUNTIES UNTIL 400 PM MDT...
At 328 PM MDT, Doppler radar was tracking a strong thunderstorm near
El Porvenir, or 14 miles northwest of Las Vegas, moving north at 15
mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Tierra Monte, El Porvenir, Ledoux, Morphy Lake State Park, Gascon,
South Carmen, Rociada and Gallinas.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
northeastern New Mexico.
LAT...LON 3565 10529 3562 10551 3588 10564 3597 10549
3594 10532
TIME...MOT...LOC 2128Z 165DEG 12KT 3572 10543
44Local storm report, May 17, 3:30 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
330 PM MDT MON MAY 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM HAIL 1 WSW AGUA FRIA 35.64N 106.04W
05/17/2021 M0.75 INCH SANTA FE NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ202102251
DAKSpecial weather statement, May 17, 3:34 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
334 PM MDT Mon May 17 2021
NMZ227-172200-
Johnson and Bartlett Mesas Including Raton Pass-
334 PM MDT Mon May 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLFAX COUNTY UNTIL 400
PM MDT...
At 334 PM MDT, Doppler radar was tracking a strong thunderstorm near
Raton Pass, or 9 miles northwest of Raton. This storm was nearly
stationary.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This storm will remain over mainly rural areas of northern Colfax
County.
This includes Interstate 25 between Mile Markers 457 and 460.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
northeastern New Mexico.
LAT...LON 3687 10449 3688 10456 3689 10457 3690 10465
3699 10466 3700 10462 3699 10444
TIME...MOT...LOC 2134Z 306DEG 1KT 3696 10458
44Local storm report, May 17, 3:46 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
346 PM MDT MON MAY 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND GST 6 NE LAS VEGAS 35.66N 105.14W
05/17/2021 M59 MPH SAN MIGUEL NM ASOS
KLVS ASOS.
&&
EVENT NUMBER ABQ202102252
RJHSpecial weather statement, May 17, 3:56 PM MDT, 3 minutes before
Special Weather Statement National Weather Service Albuquerque NM 356 PM MDT Mon May 17 2021 NMZ232-233-172230- Eastern San Miguel County-Guadalupe County- 356 PM MDT Mon May 17 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SAN MIGUEL AND NORTH CENTRAL GUADALUPE COUNTIES UNTIL 430 PM MDT... At 356 PM MDT, Doppler radar was tracking a strong thunderstorm near Santa Rosa Lake State Park, or 11 miles north of Santa Rosa, moving north at 10 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Santa Rosa Lake State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for northeastern and east central New Mexico. LAT...LON 3501 10450 3503 10471 3528 10474 3526 10441 TIME...MOT...LOC 2156Z 185DEG 10KT 3509 10460 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 6:25 PM MDT | Special Weather Statement | ABQ | Harding | 35 min |
| May 16, 6:30 PM MDT | Areal Flood Advisory | ABQ | Colfax | 3 hr |
| May 16, 6:36 PM MDT | Flash Flood Warning | ABQ | Colfax | 3 hr |
| May 16, 6:38 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 12 min |
| May 16, 7:00 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
| May 16, 7:22 PM MDT | Special Weather Statement | ABQ | Harding | 23 min |
| May 16, 7:26 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 42 min |
| May 17, 11:51 AM MDT | Special Weather Statement | ABQ | Valencia | 24 min |
| May 17, 12:05 PM MDT | Special Weather Statement | ABQ | Santa Fe | 25 min |
| May 17, 12:16 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 59 min |
| May 17, 12:25 PM MDT | Special Weather Statement | ABQ | Taos | 35 min |
| May 17, 12:27 PM MDT | Special Weather Statement | ABQ | Torrance | 33 min |
| May 17, 12:46 PM MDT | Special Weather Statement | ABQ | Los Alamos | 29 min |
| May 17, 12:52 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 53 min |
| May 17, 1:03 PM MDT | Special Weather Statement | ABQ | Santa Fe | 27 min |
| May 17, 1:07 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval, Santa Fe | 35 min |
| May 17, 1:13 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 62 min |
| May 17, 1:22 PM MDT | Tornado Warning | ABQ | Sandoval, Santa Fe | 23 min |
| May 17, 1:32 PM MDT | Special Weather Statement | ABQ | Torrance | 28 min |
| May 17, 1:52 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 113 min |
| May 17, 1:59 PM MDT | Special Weather Statement | ABQ | 31 min | |
| May 17, 2:06 PM MDT | Special Weather Statement | ABQ | Guadalupe | 24 min |
| May 17, 2:14 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 31 min |
| May 17, 2:19 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 33 min |
| May 17, 2:20 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 27 min |
| May 17, 2:24 PM MDT | Special Weather Statement | ABQ | Mora | 36 min |
| May 17, 2:49 PM MDT | Special Weather Statement | ABQ | Colfax | 26 min |
| May 17, 2:58 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, Taos | 17 min |
| May 17, 3:01 PM MDT | Special Weather Statement | ABQ | 29 min | |
| May 17, 3:02 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay | 58 min |
| May 17, 3:22 PM MDT | Special Weather Statement | ABQ | Curry | 8 min |
| May 17, 3:24 PM MDT | Special Weather Statement | ABQ | Guadalupe | 36 min |
| May 17, 3:29 PM MDT | Special Weather Statement | ABQ | Mora | 31 min |
| May 17, 3:30 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 23 min |
| May 17, 3:34 PM MDT | Special Weather Statement | ABQ | Colfax | 26 min |
| May 17, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 46 min |
| May 17, 3:55 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 55 min |
| May 17, 3:56 PM MDT | Special Weather Statement | ABQ | Guadalupe | 34 min |
| May 17, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, Union | 61 min |
| May 17, 4:01 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 26 min |
| May 17, 4:07 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 36 min |
| May 17, 4:17 PM MDT | Severe Thunderstorm Warning | ABQ | Harding | 44 min |
| May 17, 4:30 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel, Union | 60 min |
| May 17, 4:39 PM MDT | Areal Flood Advisory | ABQ | Colfax | 111 min |
| May 17, 4:42 PM MDT | Tornado Warning | ABQ | Quay | 38 min |
| May 17, 4:54 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 51 min |
| May 17, 4:57 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 63 min |
| May 17, 5:14 PM MDT | Special Weather Statement | ABQ | Harding | 31 min |
| May 17, 5:30 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Union | 60 min |
| May 17, 5:33 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 21 min |
| May 17, 5:41 PM MDT | Tornado Warning | ABQ | Quay, Union | 14 min |
| May 17, 5:58 PM MDT | Special Weather Statement | ABQ | Union | 32 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.